MathSciNet Relay Station
MathSciNet bibliographic data
MR493291 46E15 (54C35)
Cengiz, Babattin On topological isomorphisms of $C\sb{0}(X)$ and the cardinal number of $X$. Proc. Amer. Math. Soc. 72 (1978), no. 1, 105–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement